# SDR AALA202201143874

- Difficulty date: January 10, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 71,593 hours, 28,383 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL STABILIZER REAR SPAR AREA - # 4 ELEVATOR HINGE BEARING IS LOOSE AND APPEARS CORRODED INSIDE THE BEARING RACE.. REPLACED HINGE ARM PER AMM 55-16-42-400-001-A.
